U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Does coumadin (warfarin) cause weight gain?

1 doctor answer1 doctor weighed in
Dr. Michael Dugan
Specializes in Hematology
It does not: If you take enough Coumadin (warfarin) to produce a perceptible increase in weight from the tablets you will die of an overdose before you gain a fraction of a pound.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 35-year-old member asked:
Can Coumadin (warfarin) cause joint aches?
2 doctor answers4 doctors weighed in
A 48-year-old female asked:
Will prednisone cause you to bleed more if you're on coumadin (warfarin)?
2 doctor answers4 doctors weighed in
A 46-year-old member asked:
Can an overdose caused by taking to much Coumadin (warfarin) cause some kidney damage?
2 doctor answers8 doctors weighed in
A 48-year-old female asked:
Can Coumadin (warfarin) cause bruises?
2 doctor answers3 doctors weighed in
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.